# SDR AALA2019040219019

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 27,348 hours, 11,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THE L1 DOOR SLIDE LOOKED LIKE IT WAS FALLING OUT OF THE SLIDE COVER. MAINTENANCE REPORTS THAT THE SLIDE REQUIRES REPLACEMENT. REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMM 25-66-01.
